# SDR SWIA202163771

- Difficulty date: September 17, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL600*
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: MM67043255001
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST INNER CHANNEL AT FS1030 TO FS1047 CORRODED.     (C-CHECK RO 1/13/2022)    REMOVED THE AFT DRAIN MAST AT FS 1030.00 TO FS 1047.00 STGR 27 TO FACILITATE THE REMOVAL OF CORRODED MAST CHANNEL PER AMMTASK 38-32-12-000-801 (CONFIG A01). / REMOVED CORRODED AFT DRAIN MAST CHANNEL AT FUSELAGE STATION FS 1030.00 TO FS 1047.00 ON STRINGER STGR 27 AND REPLACED WITH NEW CHANNEL PER CRJ700 SRM 53-61-04-001-003-A01 AND 51-42-06-001-001-A01. / PLEASE REFERENCE CONTINUATION CARD FOR REPAIR DISPOSITION AND CORRECTIVE ACTIONS.NO DEFECTS NOTED / NOTE: PLEASE REFERENCE CAMP # 23752490 FOR THE DRAIN MAST  INSTALLATION DISPOSITION AND CORRECTIVE ACTIONS. AND CAMP # 23531501 FOR PRESSURERIZATION CHECKS.
